Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 60, No. 3, pp. 319-336 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Oscillation of Solutions of a Pair of Coupled Nonlinear Delay Differential Equations

S.H. Saker

Mathematics Department, Faculty of Science, Mansoura University,
Mansoura, 35516 -- EGYPT
E-mail: shsaker@mum.mans.edu.eg
Faculty of Mathematics and Computer Science, Adam Mickiewicz University,
Matejki 48/49, 60--769 Poznan -- POLAND
E-mail: shsaker@amu.edu.pl

Abstract: New oscillation criteria of Kamenev-type and Philos-type are established for a pair of coupled nonlinear delay differential equations. Our results improve the results of Kowng and Wong and the recent results of Li and Cheng. The relevance of the results obtained is illustrated with a number of carefully selected examples.

Keywords: oscillation; pair of coupled differential equations.

Classification (MSC2000): 34C10, 34C15.

Full text of the article:

Electronic version published on: 9 Feb 2006. This page was last modified: 27 Nov 2007.

© 2003 Sociedade Portuguesa de Matemática
© 2003–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition